# SDR SIMA20150410003

- Difficulty date: April 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 40,561 hours, 34,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WALL EXTRUSIONS THAT HOLD FLOOR PROXIMITY EMER LIGHT STRIPS ARE BROKEN AT POSITIONS 1, 2, 5 & 7.  THE EMER LIGHT STRIPS HAVE ALREADY REMOVED FROM THEM.  R & R LT SIDE WALL EXTRUSIONS THAT HOLD FLOOR PROXIMITY EMER LIGHT STRIPS AT POSITIONS 1, 2, 5 & 7 IAW AMM 33-50-12.  OPERATIONS CHECK OF EMER LIGHT STRIPS GOOD.
